# SDR LR7A2011061400200

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Condition: Fatigued
- Location: Aft Cargo Door
- Component: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK IAW MANAGEMENT DIRECTIVE REPLACE AFT CARGO DOOR LONGERON LT & RT.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583, CHAPTER 51-60 & 51-70.
